# SDR AU510001809

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5720013S
- Condition: Cracked
- Location: Lt Wing
- Part time: 17,021 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER FORWARD PN 572001-3S AND AFT PN 572001-5S DRAG ANGLES CRACKED.  FOUND DURING EDDY CURRENT INSPECTION IAW CQB03-1 REV 1.  EDDY CURRENT INSPECTION REVEALED A TOTAL OF NINE CRACKS ALL AROUND 5MM (0.196IN) IN LENGTH.
